I need some help. For the past 3 weeks now, I've had some red spots on my penis head. They've appeared for 6 days and then they disapeared and then came back after I masterbated. I went to the doctor to take a urine and blood test and the results came back negative for Herpes, Clamidea, etc.I'm still waiting for the rest of the results (HIV, Hep A and B) Also, My penis doesn't itch at all and I've been feeling tired during the day after mid day.
My wife and I had sex a month ago and week later she had a yeast infection and week after I got these red spots. I'm not circumcised so I figured I just needed to wash my penis really well and it will go away. That's not the case...It came back and now I have about 6 red dots on my penis head..
Can it be a yeast infection? I've been trying to research this and there are no sypmtoms for any this stuff so I've very frustrated and full of anxiety..
1. Doesn't itch
2. Doesn't Burn
3. Comes and go's (5 days with it and then 5 days without it)
4. Feels like I have to urinate at times.
5. I've been like this for 3 weeks.
Without examination, confirmation of a diagnosis is tough but it can be contact dermatitis, rash due to friction rub, folliculitis, cysts or molluscum contagiosum(multiple, small, dome-shaped papules, often with a central depression or plug).
Apply warm compresses, Neosporin ointment and calamine lotion and avoid messing with it. You can take anti-inflammatory pain killers like ibuprofen or acetaminophen. If the lumps persist then it will be best to get it evaluated from a dermatologist.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
Thank you for your response and I greatly appreciate your help. The spots have gone away and I believe its from the Monistat that I've been adding but again this has happened for 3 weeks now (coming and going). I got my test results back and they came back all negative for the exception a little of blood in my urine. They've asked me to take another urine test so I'm waiting to see what the result is.
The problem that I failed to mentioned in my previous post was that when the dots go away, I have this weird feeling on my penis head or just my lower abdoman area. I feel like I need to pee all the time and I do.. I feel it more when I sit down so I don't know what it can be.
I've been reading this "red spots" from all these posting from different people and it looks like going to the doctor is no answer because nobody know what it is. This is very discouraging because maybe people just don't write what their conclusion was so I don't what to do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.